MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550320
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code (b)(6) captures the reportable event of a balloon burst.Imdrf impact code f05 is being used to capture the reportable event of rescheduled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used during a procedure performed on (b)(6) 2023.During the procedure, while the clinical staff were inflating the balloon with water, the tube connecting to the tip of the balloon burst.The surgeon used a laryngoscope to check if there were any residues left from the balloon in the patient's throat and checked for any damage to the throat or lungs.None were noted.The procedure was reported to be rescheduled due to this event.No patient complications have been reported as a result of the event.Note: boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18754896
Report Number3005099803-2024-00678
Device Sequence Number17075995
Product Code KTI
UDI-Device Identifier08714729456209
UDI-Public08714729456209
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberM00550320
Device Catalogue Number5032
Device Lot Number0027415578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown